# SDR ABXA20130916607

- Difficulty date: September 16, 2013
- Submitted: November 4, 2013
- Operation: Air carrier
- Aircraft: N745AX
- Make and model: Boeing 767232
- Aircraft serial: 22222
- Aircraft time: 81,908 hours, 38,227 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 368531694326101
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CARGO BS 1065-1197, UNDER FLOOR PANELS, SEAT TRACK CORRODED ON AND AROUND SEVERAL NUT CLIPS.  CLEANED AREAS UNDER FLOOR PANELS, AND FOUND AREA BS 1145, LBL34 TO BE OUT OF LIMITS IAW SRM 53-00-52.  REPAIR FABRICATED AND INSTALLED IAW REA B653-60704-MR.     ACFT WAS GROUNDED.
